# SDR CALA2022061301497

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 37,258 hours, 4,627 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Condition: Punctured
- Location: Below Door 4l
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ABM CLEANING TRUCK HIT FUSELAGE AT 3 FEET BELOW DOOR 4 LEFT, PUTTING A HOLE IN THE FUSELAGE. DAMAGE IS 2 AND 1/4 INCH HORIZONTAL BY 1 INCH VIRTICAL. SHOULD READ PUNCTURE IN FUSELAGE. PUNCTURE IS LOCATED IN SECTION 47, STATION 1768, STRINGER 29L. BEHIND DAMAGE AREA. PICTURE ADDED. DAMAGE IS BEHIND THE STRINGER AREA, TAP TEST HAS APPROX 3" OF DAMAGE IS NOT WITH IN ALLOWABLE LIMITS PER SRM DELAM AROUND DAMAGE. SEE IMAGE 53-70-01-02A-661A-A. VERIFIED SRM B787-A-53-70-01-10A-664A-A. STEPS 3A. THROUGH 3E. H AVE BEEN COMPLIED WITH , ACCOMPLISHED NDT PART4 51-00-06 B787NTM DAMAGE DETECTION BMS8-276. DAMAGE REMOVED PRIOR TO AVO9823 COMP. ADD EMP:U077486 PER AVO 9823, COMPLETED STEPS 3.A THRU 3.E OF SRM B787-A-53-70-01-10A-664A-A. ADDITIONAL INSPECTION REQUIREMENTS AS OUTLINED IN AVO9823 REV A, C/W BY IADQC. REF. L/P 8806593. PER 8806593 ACCOMP. DVI OF SKIN IML AND FRAME NO ADDITIONAL DMG NOTED. INSP, 3 INCH PERIMETER OF DMG CUTOUT PER NDT PART4 51-00-20(U058380)NO DAMAGE NOTED.IMAGES PROVIDED TO EG. PERFORMED NDT ON SHEARTIE FEET BTWN S28L AND S30L PER NDT PART4 51-00-06 NO DEFECTS NOTED. ADD EMP:U058380
